ResearcherID Thomson Reuters  

Nikonorov, Yury G.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-6757-2016
Other Names: Nikonorov, Yu.G.; Nikonorov, Y.G.; Nikonorov, Yurii G.
URL: http://www.researcherid.com/rid/A-6757-2016
Subject: Mathematics
ORCID: http://orcid.org/0000-0002-9671-2314
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
My URLs: http://www.mathnet.ru/php/person.phtml?&personid=17720&option_lang=eng
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Invariant Einstein metrics on Ledger?Obata spaces
 Author(s): Chen, Z.; Nikonorov, Y.G.; Nikonorova, Y.V.
 Source: Differential Geometry and its Application Volume: 50 Pages: 71-87 Published: 2017
 Times Cited: 1
 DOI: 10.1016/j.difgeo.2016.10.007 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84995920285&partnerID=MN8TOAR ...
added
17-Jan-18
2.  Title: On the structure of geodesic orbit Riemannian spaces
 Author(s): Nikonorov, Y.G.
 Source: Annals of Global Analysis and Geometry Volume: 52 Issue: 3 Pages: 289-311 Published: 2017
 Times Cited: 0
 DOI: 10.1007/s10455-017-9558-0 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-85018733160&partnerID=MN8TOAR ...
added
17-Jan-18
3.  Title: Classification of generalized Wallach spaces
 Author(s): Nikonorov, Y.G.
 Source: Geometriae Dedicata Volume: 181 Issue: 1 Pages: 193-212 Published: 2016
 Times Cited: 6
 DOI: 10.1007/s10711-015-0119-z /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84944556879&partnerID=MN8TOAR ...
added
21-Sep-16
4.  Title: The evolution of positively curved invariant Riemannian metrics on the Wallach spaces under the Ricci flow
 Author(s): Abiev, N.A.; Nikonorov, Y.G.
 Source: Annals of Global Analysis and Geometry Volume: 50 Issue: 1 Pages: 65-84 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s10455-016-9502-8 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84975755139&partnerID=MN8TOAR ...
added
21-Sep-16
5.  Title: Asymptotics of mean value points in the Schwarz theorem for divided differences
 Author(s): Nikonorov, Y.G.
 Source: Siberian Advances in Mathematics Volume: 25 Issue: 1 Pages: 56-75 Published: 2015
 DOI: 10.3103/S105513441501006X /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84930226604&partnerID=MN8TOAR ...
added
14-Jan-16
6.  Title: Killing vector fields of constant length on compact homogeneous Riemannian manifolds
 Author(s): Nikonorov, Y.G.
 Source: Annals of Global Analysis and Geometry Volume: 48 Issue: 4 Pages: 305-330 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s10455-015-9472-2 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84947019640&partnerID=MN8TOAR ...
added
14-Jan-16
7.  Title: On solvable Lie groups of negative Ricci curvature
 Author(s): Nikolayevsky, Y.; Nikonorov, Y.G.
 Source: Mathematische Zeitschrift Volume: 280 Issue: 1-2 Published: 2015
 Times Cited: 3
 DOI: 10.1007/s00209-015-1410-2 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84929120524&partnerID=MN8TOAR ...
added
14-Jan-16
8.  Title: Peano’s theorem and coplanarity points of space curves
 Author(s): Nikonorov, Y.G.
 Source: Siberian Advances in Mathematics Volume: 25 Issue: 2 Pages: 124-137 Published: 2015
 DOI: 10.3103/S1055134415020030 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84930195813&partnerID=MN8TOAR ...
added
14-Jan-16
9.  Title: Generalized normal homogeneous Riemannian metrics on spheres and projective spaces
 Author(s): Berestovskiǐ, V.N.; Nikonorov, Y.G.
 Source: Annals of Global Analysis and Geometry Volume: 45 Issue: 3 Pages: 167-196 Published: 2014
 Times Cited: 4
 DOI: 10.1007/s10455-013-9393-x /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84894616222&partnerID=MN8TOAR ...
added
14-Jan-16
10.  Title: Killing vector fields and the curvature tensor of a Riemannian manifold
 Author(s): Nikonorov, Y.G.
 Source: Siberian Advances in Mathematics Volume: 24 Issue: 3 Pages: 187-192 Published: 2014
 DOI: 10.3103/S1055134414030055 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84907301590&partnerID=MN8TOAR ...
added
14-Jan-16
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: